| Model Number |
24700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/04/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 99% stenosed target lesion was located in the moderately tortuous and moderately calcified forearm vessel.A 5.0mmx40mmx40cm sterling balloon catheter was advance for dilatation.During the procedure, the balloon ruptured after the second inflation at 6 atmospheres for 60 seconds.The device was removed without any problem, and the procedure was completed with different device.There were no patient complications reported, and the patient was in good condition after the procedure.
Additional Manufacturer Narrative
Device evaluated by mfr.- the sterling was returned for analysis.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual and microscopic examination revealed no damages.Functional testing was performed by inflating the device to rated burst pressure and it was able to hold pressure.Inspection of the remainder of the device presented no other damage or irregularities.Based on analysis of the returned product, the reported allegations could not be confirmed as the device presented no other damage or irregularities.
Event or Problem Description